MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 03/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial (av pas 126002) that approximately two weeks and three days post index procedure using a commercially available lutonix drug-coated balloon catheter in the left upper arm on the brachial artery anastomotic location, the subject had an adverse event of left arm avf revision with superficialization and branch ligation due to matured fistula too deep with several branches.It was further reported that approximately one year twenty two days post index procedure, the subject had an another adverse event of index arm abandoned and right brachiocephalic avf creation.Reportedly, the index arm left upper extremity brachiocephalic avf occluded despite venoplasty.The adverse event relationship to study device and study procedure were not provided.The current status of the patient was unknown.
 
Event or Problem Description
It was reported through the results of a clinical trial (b)(4) that approximately two weeks and three days post index procedure using a commercially available lutonix drug-coated balloon catheter in the left upper arm on the brachial artery anastomotic location, the subject had an adverse event of left arm avf revision with superficialization and branch ligation due to matured fistula too deep with several branches.It was further reported that approximately one year twenty-two days post index procedure, the subject had another adverse event of index arm abandoned and right brachiocephalic avf creation.Reportedly, the index arm left upper extremity brachiocephalic avf occluded despite venoplasty.The adverse event relationship to study device and study procedure were not provided.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.A1, d4 (unique identifier udi) #), g3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial (av pas 126002) that approximately one year, three months and one day post an index procedure using a commercially available lutonix drug-coated balloon catheter in the left upper arm on the brachial artery anastomotic location, the subject had an adverse event of index arm left upper extremity brachiocephalic arteriovenous fistula occluded.Reportedly, the index arm left upper extremity brachiocephalic avf occluded and abandoned.The adverse event relationship to study device and study procedure were not provided.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B3, b5, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22410571
Report Number3006513822-2025-00045
Device Sequence Number21280911
Product Code PRC
UDI-Device Identifier00801741135392
UDI-Public(01)00801741135392(11)220720(17)250605(10)GFGR1188
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Model Number9010
Device Catalogue NumberLX3575660V
Device Lot NumberGFGR1188
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/26/2025
09/17/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/10/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight84 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American